Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF SOLID MECHANICS   2019 , Volume 11 , Number 2; Page(s) 281 To 296.

Fundamental Solution in the Theory of Thermoelastic Diffusion Materials with Double Porosity

Author(s):  KANSAL T.*
* Department of Mathematics, M.N.College, Shahabad, 136135, India
The main purpose of present article is to find the fundamental solution of partial differential equations in the generalized theory of thermoelastic diffusion materials with double porosity in case of steady oscillations in terms of elementary functions.
Keyword(s): Thermoelastic,Diffusion,Double porosity,Steady oscillations
  • ندارد
  pdf-File tarjomyar Yearly Visit 66
Latest on Blog
Enter SID Blog